# SDR C2XA06IA109

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 10,233 hours, 5,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2183, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THE CABIN BULKHEAD EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
